Couldn't find what you looking for?

TRY OUR SEARCH!

I injured my knee a month ago and am now weaning off hydrocodone and flexeril, a muscle relaxer, and I regularly take aviane. While I was taking the pain med and flexeril, I did drink though i know i shouldnt have. One day a few weeks ago i noticed i was short of breath, breathing deeply, and my heart would feel fluttery in my chest, and feel irregular beating.
I'm an otherwise healthy 23 yr old female of average weight with no family history of high blood pressure.. Yet I had a physical today and my BP was really high, 140/100. Even as recently as a month ago it was normal. Could I be allergic to any of these drugs I'm taking? I am very concerned there could be something more going on, because in my research on the net, none of these really cause high blood pressure. Please help with any suggestions or ideas.

Loading...

Research has shown that pain raises blood pressure 10 -20 mm.
Reply

Loading...